# SDR NSVA20070044

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 34,708 hours, 36,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17063
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 4 EMERGENCY LIGHTS ON FLOOR AND 3 ON LT SIDE OVERHEAD ARE INOP.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-04.  OPS CHECK GOOD PN ON/OFF 60-1321-1 SN ON 19332 OFF 17063.
